Optimal Risk Sharing in the Presence of Moral Hazard under Market Risk and Jump Risk

Access this Article

Author(s)

Abstract

<p>This paper provides a tractable framework to study optimal risk sharing between an investor and a firm with general utility forms in the presence of moral hazard under market risk and jump risk. We show that, for a two-date discrete-time moral hazard model, there exists a continuous-time model that obtains the same optimal result. Moreover, we characterize the optimal risk sharing explicitly, in particular, the structural effect of jump risk on the optimal allocations.</p>

Journal

  • Japanese Journal of Monetary and Financial Economics

    Japanese Journal of Monetary and Financial Economics 2(1), 59-73, 2014

    Japan Society of Monetary Ecoomics

Codes

Page Top